# SDR AALA20010010

- Difficulty date: December 20, 2000
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737*
- Aircraft serial: 29513
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Strap
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT HORIZONTAL STAB LEADING EDGE RIB STRAP CRACKED AT AFT UPPER FASTENER HOLE, STATION 120.  REPLACED STRAP PER BOEING DRAWING NR 186A1230.  REPAIRED PER SRM 51-40-00.  (M)
